# SDR FDEA201809282724

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 81,474 hours, 20,757 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF WE RECEIVED LEVEL 1 BRAKE TEMP DIFF ALERT.  BRAKE 2 INDICATED PEAK TEMP OF 503 DEGREES.  ALL OTHER BRAKES WERE 150 DEGREES OR COOLER. REMOVED AND REPLACED BTMTPI IAW AMM 32-46-02-4 AS A PRECAUTION SINCE THERE IS HISTORY FOR OTHER BRAKE POSITIONS RUNNING HOT, AND MOST CURRENTLY NR 2 MLG BRAKE BEING HOT. OPS CHECK GOOD. ALL R-T-S TESTS PASSED AND ALL INDICATIONS ARE NORMAL.
